MathSciNet Relay Station
MathSciNet bibliographic data
MR322970 60J30 (47D05)
Prabhu, N. U. Wiener-Hopf factorization for convolution semigroups. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 23 (1972), 103–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement